# SDR DHL2000708015

- Difficulty date: September 5, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL CEILING WEB PANEL SHOWS CRACKS RUNNING FROM RIVET HOLES AT BS 268.5 AND RBL 10.  INSTALL DOUBLER PER SRM 51-30-2.  SIZE OF REPAIR 14 X 14 INCH.
